# SDR DXTA2022090669650

- Difficulty date: September 4, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N534QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0315
- Aircraft time: 61 hours, 52 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PRESSURIZATION FAULT AMBER CAS: RAPID DECOMPRESSION. HEAR A LOUD BANG FROM REAR OF PLANE FOLLOWED BY PRESSURIZATION FAULT, RED CABIN ALT, ACM O TEMP, EMER PRESS. CABIN WAS CLIMBING OVER 5000 FPM.  EMER DECENT FOLLOWED BY QRC.  LANDED NORMALLY.//CORRECTIVE ACTION//ACM OUTLET TUBING DISCONNECTED FROM ACM WITH CLAMP INSTALLED.  REMOVED CLAMP AND INSPECTED CLAMP SEAL, ALL CHECKS GOOD. BOROSCOPED TUBING SECTIONS FOR ANY OBSTRUCTIONS, NONE FOUND. CHECKED CLAMPS OF RELATED DUCTING ALL CHECK GOOD. REINSTALLED DUCT AND CLAMP IAW CESSNA 680A MM CH 20-10-65.OPS CHECK WITH BOTH APU AND ENGINES FOR 15 MINUTES, ALL CHECKS NORMAL.
